MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT SIROLIMUS

ABBOTT LABORATORIES ARCHITECT SIROLIMUS
Catalog Number 01L76-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated architect sirolimus results for one patient.The customer indicated the undiluted sample (b)(6) generated an initial result of >30 ng/ml and diluted 1:2 generated 9.8 ng/ml.The sample was retested and undiluted generated >30 ng/ml and diluted 1:2 generated 12.83 ng/ml.The customer further reported a second technician setup and ran the sample obtaining an undiluted result of >30 ng/ml and diluted 1:2 generated 33.86 ng/ml.No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, in-house testing, and a review of labeling.Review of complaint activity did not identify any adverse or non-statistical trends for the architect sirolimus assay.An increase in complaint activity was not identified for lot 77007m800.A review of the device history record for the likely cause lot did not reveal any issues related to the customer's observation.Accuracy testing was also performed to evaluate the performance of reagent lot 77007m800.An internal sirolimus panel was tested with retained kit of the likely cause reagent lot.Acceptance criteria was met, which indicates acceptable product performance.Additionally, labeling was reviewed and sufficiently addresses the customer's issue.Based on the available information, no systemic issue or product deficiency of the architect sirolimus assay was identified.

Brand Name
ARCHITECT SIROLIMUS
Common Device Name
SIROLIMUS
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key7283278
Report Number1415939-2018-00021
Device Sequence Number11261211
Product Code NRP
UDI-Device Identifier00380740001346
UDI-Public00380740001346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070822
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2018
Device Catalogue Number01L76-25
Device Lot Number77007M800
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/06/2018
Supplement Date Received by Manufacturer03/04/2018
Initial Report FDA Received Date02/20/2018
Supplement Report FDA Received Date03/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; ARCHITECT I2000SR ANALYZER; LIST 03M74-02, SERIAL (B)(4); LIST 03M74-02, SERIAL (B)(4)